# SDR IPXA12574706

- Difficulty date: July 5, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 21,991 hours, 15,120 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 143N54814
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-CK, MAIN CARGO BAY BS 879+3 RBL 24 CARGO TRACK GOUGED ON UPPER FLANGE.  FABRICATED NEW SEAT TRACK IAW DWG 143N5481-4.
